MAUDE Adverse Event Report: ETHICON INC. MCRYL VIO 27IN 2-0 S/A CT-1; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. MCRYL VIO 27IN 2-0 S/A CT-1; SUTURE, ABSORBABLE, SYNTHETIC
Model Number Y339H
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and suture was used.Before use on the patient, it was reported that, it was found that something like oil stain was on next to the barcode of the box.Upon evaluation of the returned sample, it was determined that one side of the box was dirty or stained.Based on the information currently available, the cl foreign matter was identified during the investigation of the sample received.This product issue will be addressed through quality system.No adverse patient consequences were reported.No additional information was provided.
 
Additional Manufacturer Narrative
(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Sample analysis: visual analysis of the returned sample determined that one sealed box of product code y339h was received for evaluation.According to the visual inspection of the sample received, it was determined that one side of the box was dirty or stained.Based on the information currently available, the cl foreign matter was identified during the investigation of the sample received.This product issue will be addressed through quality system.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of post-market surveillance.,according to the information received, it was found that there was something similar to an oil stain next to the barcode on the box.Photo analysis: this is a scan of an image submitted for evaluation.During the visual analysis of the image, a sealed box with a visible stain was observed, with the product code y339h.Based on revision (b)(4), the described event appearance confirmed, however, no conclusion or root cause could be determined.See device review for full review details and conclusion.As part of ethicon endo surgery's quality process, all devices are manufactured, inspected and released to approved specifications.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.

Brand Name
MCRYL VIO 27IN 2-0 S/A CT-1
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
avenida de las torres 7125
col salvacar
cuidad juarez
MX  
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
MDR Report Key14684868
Report Number2210968-2022-04531
Device Sequence Number14657199
Product Code GAN
UDI-Device Identifier10705031058859
UDI-Public10705031058859
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K960653
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model NumberY339H
Device Catalogue NumberY339H
Device Lot NumberRLMJJD
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/04/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2022
Initial Report FDA Received Date06/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown